MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER
Model Number S2SPP14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device not available.
 
Event or Problem Description
It was reported that during procedure, the physician was going to implant a stent over a guidewire distal part (subject device) and the guidewire broke off in the basilar artery in the patient.The physician snared the piece of guidewire that was broken off.The procedure was not completed.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
B3: event date: corrected.B5: executive summary: updated.D4: expiration date: updated.H4: manufacturing date: updated.Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported defect was not confirmed and it cannot be confirmed that the device met specification as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable will be assigned.
 
Event or Problem Description
It was reported that during procedure to treat a to treat basilar stenosis, the physician was going to implant a stent over a guidewire distal part (subject device) and the guidewire broke off in the basilar artery in the patient.The physician successfully snared the distal piece of guidewire that broke off.The stenting procedure was aborted.The patient was in stable condition.

Brand Name
SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key9668879
Report Number3012931345-2020-00017
Device Sequence Number2800493
Product Code DQX
UDI-Device Identifier07613327459654
UDI-Public07613327459654
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2022
Device Model NumberS2SPP14215
Device Catalogue NumberS2SPP14215
Device Lot Number0000030833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WINGSPAN STENT SYSTEM (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;